# SDR IPXA2020011751004

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,055 hours, 16,150 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - LEFT MAIN GEAR PRI/SEC GEAR IND. RED WGEAR HANDLE UFOUND THE LEFT DOWN LOCK LINK REQUIRED LUBRCIATION. ACCOMPLISHED PER AMM 12-21-00 CYCLED GEAR SEVERAL TIMES. NORMAL RETRACTION REF AMM 32-00-00-501
